# SDR 04FDEA02562

- Difficulty date: August 24, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 41,505 hours, 9,470 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Location: Captain'S
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON DESCENT DURING APPROACH GOT IAS ON PFD AND SELECT ELEV FEEL MAN LVL 2   ALERT.  ALSO HAD WINDSHEAR FAIL DET ALERT ON STATUS PAGE.  STANDBY A/S SHOWED F/O'S INDICATOR ACCURATE.  CAPT'S 10 KNOTS SLOW.  RAN READ TAB.  BY TOUCHDOWN, F/O'S INDICATOR READ 156 KNOTS, CAPTAINS READ 118 KNOTS IN YELLOW.  FACT:  NUMEROUS FAULTS ON FAULT REVIEW, ADC 1 & 2, FMC 1 & 2, ELEV LD FEEL ACT AND ELEV ACT RIB AND LOB.  T/S PER FIM, FOUND A/S TOLERANCE BETWEEN CAPT AND F/O BEYOND LIMIT.  FOUND SMALL DEBRIS IN CAPT PITOT PROBE.  PURGED, REMOVED AND REPLACED CAPT PROBE & NR 1 CADC.
